MAUDE Adverse Event Report: ARTHREX, INC. DISSECTOR, 4.0MM X 13CM; SAW BLADE

ARTHREX, INC. DISSECTOR, 4.0MM X 13CM; SAW BLADE
Model Number DISSECTOR, 4.0MM X 13CM
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Two cartons containing five ar-8400ds, batch 14146327 devices each were received for investigation.Visual inspection identified that the graphic representing the device tip on the label was not present.Per amie quality, dev-00746 is in place to allow the use of labels without graphics.
 
Event or Problem Description
It was reported that the picture of the shaver blade is missing on the label.There was no harm for patient, operator or third-party reported.No further information received.

Brand Name
DISSECTOR, 4.0MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19274797
Report Number1220246-2024-02990
Device Sequence Number12660532
Product Code GFA
UDI-Device Identifier00888867043572
UDI-Public00888867043572
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberDISSECTOR, 4.0MM X 13CM
Device Catalogue NumberAR-8400DS
Device Lot Number14146327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown